# SDR CA030620003

- Difficulty date: June 15, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,304 hours
- Engine: Wsk ASZ62IRM18
- System (JASC): 7110 · Engine Cowling System
- Part: Ring Assembly
- Part number: AC35500
- Condition: Cracked
- Location: Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

(CAN) NOSE COWLING PARTIALLY SEPARATED FROM ENGINE CAUSING THE TOP AND RT SEGMENTS OF COWL TO CONTACT THE PROP. AFTER LANDING THE COWL RING WAS INSPECTED AND 5 OF THE 9 ATTACH LUGS HAD FAILED AND 2 OF THE LUGS HAD THE VIBRATION ISOLATORS PULLED THROUGH. THE FAILURE OF THE LUGS WAS PROGRESSIVE IN NATURE AND SHOULD HAVE BEEN VISABLE DURING DAILY AND ROUTINE INSPECTIONS.
